# SDR DHL9672173C

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AT AFT UPPER CORNER OF RT GALLEY DOOR CORNER BRACKET AND FRAME.  REMOVED CORROSION PER SRM 51-10-6 AND INSTALLED NEW BRACKET 4 BY 3.
